Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Ophthalmol. 2006 Mar;141(3):580-2.

Severe steroid-induced glaucoma following intravitreal injection of triamcinolone acetonide.

Author information

1
Jules Stein Eye Institute, David Geffen/UCLA School of Medicine, 100 Stein Plaza, Los Angeles, CA 90095, USA. pollyquiram@yahoo.com

Abstract

PURPOSE:

To report a case of severe corticosteroid-induced glaucoma after intravitreal injection of triamcinolone acetate in a 34-year-old man without a history of glaucoma.

DESIGN:

Observational case report.

METHODS:

Retrospective review of a clinical case.

RESULTS:

A 34-year-old man acquired visual field defects and severe vision loss in both eyes after intravitreal injection of triamcinolone for diabetic macular edema.

CONCLUSIONS:

Intravitreal injection of triamcinolone is a commonly performed treatment for many retinal conditions. This treatment has the potential to cause severe vision loss as a result of intractable corticosteroid-induced glaucoma.

PMID:
16490518
DOI:
10.1016/j.ajo.2005.10.004
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center